Discussions that mention nexium

High & Low Blood Pressure board


I sympathise with anyone who has low BP - I have it too and find that it seems to cause more actual symptoms that high BP, though of course it isn't as dangerous. I often feel wiped out and dizzy, especially when I stand up after sitting. I know many people get momentary dizziness if they stand up suddenly, but I feel really faint sometimes, even when I've got up slowly. Even turning my head quickly can make me feel faint at times. I have to take Nexium for acid reflux and I think my low BP symptoms have got worse since I started taking it.

I wish there was some way to get my BP to go up to normal and stay there, but apart from drinking more water (which I try to do) and taking more salt (not keen to do that really) I don't know of anything. I'm not iron deficient and eat a generally healthy diet and take supplements - don't know what else I can do.